# SDR AU960484

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Wing  Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO6 LE FLAP TRAILING UPPER SKIN HAS EXCESSIVE DELAMINATION
